# SDR RAIA960414

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 2810 · Fuel Storage
- Part: Negative 'G' Tan
- Part number: 14128007404
- Condition: Loose Line
- Location: Right
- Part time: 2,213 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7215 - RIGHT FUEL PRESSURE LIGHT ILLUMINATED DURING FLIGHT MAINTENANCE TIGHTENED B-NUT ON NEGATIVE 'G' TANK, GROUND RUN GOOD.  (M)
